zbMATH — the first resource for mathematics

Sur les caractères des groupes de Lie résolubles. (On characters of soluble Lie groups.). (French) Zbl 0727.22006
We consider a connected, solvable, unimodular Lie group G. Let \({\mathfrak g}\) be the Lie algebra of G. Let \({\mathfrak l}\) be in the dual of \({\mathfrak g}\). Under the assumption that \({\mathfrak g}({\mathfrak l})\) is reductive in \({\mathfrak g}\), we construct a map \(\phi \to F_{{\mathfrak l},\phi}\) from D(G) to the space of \(C^{\infty}\) functions on an open dense subset of G(\({\mathfrak l})\). Using this map we give a formula for the trace of the operator n(\({\mathfrak l},G)(\phi)\), where n(\({\mathfrak l},G)\) is the unitary representation of G associated to \({\mathfrak l}\). This formula applies to the square-integrable representations modulo Z(G) of the group G.

22E27 Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
43A65 Representations of groups, semigroups, etc. (aspects of abstract harmonic analysis)
Full Text: DOI Numdam EuDML
[1] N. H. ANH, Classification of connected unimodular Lie groups with discrete series, Ann. Inst. Fourier, Grenoble, 30, 1 (1980), 159-192. · Zbl 0418.22010
[2] L. AUSLANDER, B. KOSTANT, Polarization and unitary representations of solvable Lie groups, Inv. Math., 14 (1971), 255-354. · Zbl 0233.22005
[3] P. BERNAT et al., Représentations des groupes de Lie résolubles, Paris, Dunod, 1972. · Zbl 0248.22012
[4] N. BOURBAKI, Algèbre, Chapitre 9, Hermann, Paris, 1959. · Zbl 0102.25503
[5] J. Y. CHARBONNEL, La formule de Plancherel pour un groupe de Lie résoluble connexe, Lecture Notes in Mathematics, Springer-Verlag, 587 (1977), 32-76. · Zbl 0365.22009
[6] C. CHEVALLEY, Théorie des groupes de Lie, vol. II, Groupes algébriques, Hermann, Paris, 1951. · Zbl 0054.01303
[7] HARISH-CHANDRA, A formula for semisimple Lie groups, Am. J. of Math., 79 (1957), 733-760. · Zbl 0080.10201
[8] G. HOCHSCHILD, The structure of Lie groups, San Francisco, Holden-Day, 1965. · Zbl 0131.02702
[9] G. W. MACKEY, Induced representations of locally compact groups I, Ann. Math., 55 (1952), 101-139. · Zbl 0046.11601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.